# SDR SWIA200616406

- Difficulty date: March 2, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 6,927 hours, 6,155 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED MSG OCCURRED AT THE GATE DURING SHUT DOWN.  REPLACED CB1-B5 (PDU-1) AND CB2-B6 (PDU-2) 3-PHASE A/C CIRCUIT BREAKERS.  FLAP SYSTEM TEST NORMALLY PER MM 27-51-00.
